# SDR WWMA9800083

- Difficulty date: May 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N313AE
- Make and model: Saab 340B
- Aircraft serial: 340B313
- System (JASC): 6120 · Propeller Controlling System
- Part: Prop Contl Unit
- Condition: Failed
- Location: Rt Engine
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: E, D

## Discrepancy

RIGHT ENGINE PROPELLER RPM WAS UNCONTROLLABE AND STUCK AT 1100 RPM, SHUT DOWN THE ENGINE.  MAINTENANCE CHECKED ENGINE RIGGING AND REINDEXED THE PROPELLER CONTROL UNIT.
